Works matching DE "FUZZY relational equations"
Results: 73
Geometric Programming Subject to System of Fuzzy Relation Inequalities.
- Published in:
- Applications & Applied Mathematics, 2012, v. 7, n. 1, p. 261
- By:
- Publication type:
- Article
Four-Dimensional Fuzzy Relation Investigation in Turbulence Kinetic Energy Distribution, Surface Cluster Modeling.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2014, v. 39, n. 3, p. 2339, doi. 10.1007/s13369-013-0790-z
- By:
- Publication type:
- Article
Rejecting Multiplicative Input Disturbance Using Fuzzy Model-Free Adaptive Control.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2014, v. 39, n. 3, p. 2381, doi. 10.1007/s13369-013-0796-6
- By:
- Publication type:
- Article
Comparison of Fuzzy Identification Schemes for Robust Control Performance of an Adaptive Fuzzy Controller.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2014, v. 39, n. 3, p. 2013, doi. 10.1007/s13369-013-0739-2
- By:
- Publication type:
- Article
Consultas con agrupamiento basado en similitud.
- Published in:
- INGENIARE - Revista Chilena de Ingeniería, 2014, v. 22, n. 4, p. 517
- By:
- Publication type:
- Article
Operations on Fuzzy Relations: A Tool to Construct New Hyperrings.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2013, v. 21, n. 1-2, p. 183
- By:
- Publication type:
- Article
Metrics analysis of tactile perceptual space based on improved NMDS for leather textures.
- Published in:
- Journal of Southeast University (English Edition), 2022, v. 38, n. 1, p. 49, doi. 10.3969/j.issn.1003-7985.2022.01.008
- By:
- Publication type:
- Article
UNIQUENESS OF SOLUTIONS TO FUZZY RELATIONAL EQUATIONS REGARDING MAX-AV COMPOSITION AND STRONG REGULARITY OF THE MATRICES IN MAX-AV ALGEBRA.
- Published in:
- Journal of Industrial & Management Optimization, 2018, v. 14, n. 3, p. 1007, doi. 10.3934/jimo.2017087
- By:
- Publication type:
- Article
THE MOORE'S CLOSURE FOR ANALYZING RELATIONSHIPS BETWEEN AGENTS IN INDUSTRIAL CLUSTERS.
- Published in:
- Fuzzy Economic Review, 2012, v. 17, n. 2, p. 23
- By:
- Publication type:
- Article
ANALYSIS OF THE INCONSISTENCY PROBLEM IN THE MODEL FOR PREDICTING "DISEASES" OF FIRMS.
- Published in:
- Fuzzy Economic Review, 2012, v. 16, n. 3, p. 73
- By:
- Publication type:
- Article
The degree of reflexivity of fuzzy relations in terms of left-continuous t-norms: The degree of reflexivity of fuzzy relations...: Y. Dan et al.
- Published in:
- Computational & Applied Mathematics, 2025, v. 44, n. 3, p. 1, doi. 10.1007/s40314-024-03052-3
- By:
- Publication type:
- Article
The degree of reflexivity of fuzzy relations in terms of left-continuous t-norms: The degree of reflexivity of fuzzy relations...: Y. Dan et al.
- Published in:
- Computational & Applied Mathematics, 2025, v. 44, n. 2, p. 1, doi. 10.1007/s40314-024-03052-3
- By:
- Publication type:
- Article
QL-(operators) implications derived from quasi-overlap (quasi-grouping) functions and negations on bounded lattices.
- Published in:
- Computational & Applied Mathematics, 2023, v. 42, n. 6, p. 1, doi. 10.1007/s40314-023-02367-x
- By:
- Publication type:
- Article
An Original Notion to Find Maximal Solution in the Fuzzy Neutrosophic Relation Equations (FNRE) with Geometric Programming (GP).
- Published in:
- Neutrosophic Sets & Systems, 2015, v. 7, p. 3
- By:
- Publication type:
- Article
New Type of Fuzzy Relational Equations and Neutrosophic Relational Equations - To analyse Customers Preference to Street Shops.
- Published in:
- Neutrosophic Sets & Systems, 2014, n. 3, p. 66
- By:
- Publication type:
- Article
Fuzzy Relations Matrixes of Damages and Technical Wear Related to Apartment Houses.
- Published in:
- Applied Sciences (2076-3417), 2021, v. 11, n. 5, p. 2223, doi. 10.3390/app11052223
- By:
- Publication type:
- Article
Fuzzy Formulas and Fuzzy Dependency.
- Published in:
- Turkish Journal of Fuzzy Systems (TJFS), 2015, v. 6, n. 2, p. 68
- By:
- Publication type:
- Article
Modeling and Solving of Uncertain Process Abnormity Diagnosis Problem.
- Published in:
- Energies (19961073), 2019, v. 12, n. 8, p. 1580, doi. 10.3390/en12081580
- By:
- Publication type:
- Article
MINIMIZING AND MAXIMIZING A LINEAR OBJECTIVE FUNCTION UNDER A FUZZY MAX-* RELATIONAL EQUATION AND AN INEQUALITY CONSTRAINT.
- Published in:
- Kybernetika, 2022, v. 58, n. 3, p. 320, doi. 10.14736/kyb-2022-3-0320
- By:
- Publication type:
- Article
Solving nonlinear optimization problems with bipolar fuzzy relational equation constraints.
- Published in:
- Journal of Inequalities & Applications, 2016, v. 2016, n. 1, p. 1, doi. 10.1186/s13660-016-1056-6
- By:
- Publication type:
- Article
Algorithm for Optimization of Inverse Problem Modeling in Fuzzy Cognitive Maps.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 19, p. 3452, doi. 10.3390/math10193452
- By:
- Publication type:
- Article
An Efficient Expert System Generator for Qualitative Feed-Back Loop Analysis.
- Published in:
- BRAIN: Broad Research in Artificial Intelligence & Neuroscience, 2012, v. 3, n. 1, p. 5
- By:
- Publication type:
- Article
Fuzzy KUS-ideals of KUS-algebras.
- Published in:
- Basrah Journal of Science / Magallat Al-Barat Li-L-ulum, 2016, v. 34, n. 2A, p. 73
- By:
- Publication type:
- Article
Modalities for an Allegorical Conceptual Data Model.
- Published in:
- Axioms (2075-1680), 2014, v. 3, n. 2, p. 260, doi. 10.3390/axioms3020260
- By:
- Publication type:
- Article
The Diagnosis of Abnormal Assembly Quality Based on Fuzzy Relation Equations.
- Published in:
- Advances in Mechanical Engineering (Sage Publications Inc.), 2014, p. 1, doi. 10.1155/2014/437364
- By:
- Publication type:
- Article
Fuzzy Functions, Relations, and Fuzzy Transforms: Theoretical Aspects and Applications to Fuzzy Systems.
- Published in:
- Advances in Fuzzy Systems, 2012, p. 1, doi. 10.1155/2012/295164
- By:
- Publication type:
- Article
RELATIVELY EXCHANGEABLE STRUCTURES.
- Published in:
- Journal of Symbolic Logic, 2018, v. 83, n. 2, p. 416, doi. 10.1017/jsl.2017.61
- By:
- Publication type:
- Article
Solving nonlinear multi-objective optimization problems with fuzzy relation inequality constraints regarding Archimedean triangular norm compositions.
- Published in:
- Fuzzy Optimization & Decision Making, 2012, v. 11, n. 3, p. 299, doi. 10.1007/s10700-012-9129-6
- By:
- Publication type:
- Article
A Group Decision-Making Model with Comparative Linguistic Expression Based on Hedge Algebra.
- Published in:
- International Journal of Computer Information Systems & Industrial Management Applications, 2019, v. 11, p. 73
- By:
- Publication type:
- Article
Covering of minimal solutions to fuzzy relational equations.
- Published in:
- International Journal of General Systems, 2021, v. 50, n. 2, p. 117, doi. 10.1080/03081079.2020.1865340
- By:
- Publication type:
- Article
Fuzzy relational equations in general framework.
- Published in:
- International Journal of General Systems, 2014, v. 43, n. 1, p. 1, doi. 10.1080/03081079.2013.850197
- By:
- Publication type:
- Article
CONSTRUCTION OF AN ANALYTICAL METHOD FOR LIMITING THE COMPLEXITY OF NEURAL-FUZZY MODELS WITH GUARANTEED ACCURACY.
- Published in:
- Eastern-European Journal of Enterprise Technologies, 2019, v. 98, n. 4, p. 6, doi. 10.15587/1729-4061.2019.160719
- By:
- Publication type:
- Article
CLASSIFICATION RULE HIERARCHICAL TUNING WITH LINGUISTIC MODIFICATION BASED ON SOLVING FUZZY RELATIONAL EQUATIONS.
- Published in:
- Eastern-European Journal of Enterprise Technologies, 2018, v. 91, n. 4, p. 50, doi. 10.15587/1729-4061.2018.123567
- By:
- Publication type:
- Article
OPTIMIZATION OF KNOWLEDGE BASES ON THE BASIS OF FUZZY RELATIONS BY THE CRITERIA “ACCURACY - COMPLEXITY”.
- Published in:
- Eastern-European Journal of Enterprise Technologies, 2017, v. 2, n. 4, p. 24, doi. 10.15587/1729-4061.2017.95870
- By:
- Publication type:
- Article
A Fuzzy Group Decision Making and Its Application Based on Compatibility with Multiplicative Trapezoidal Fuzzy Preference Relations.
- Published in:
- International Journal of Fuzzy Systems, 2017, v. 19, n. 3, p. 683, doi. 10.1007/s40815-016-0191-z
- By:
- Publication type:
- Article
Incomplete Hesitant Fuzzy Preference Relations in Group Decision Making.
- Published in:
- International Journal of Fuzzy Systems, 2017, v. 19, n. 3, p. 637, doi. 10.1007/s40815-016-0212-y
- By:
- Publication type:
- Article
Intuitionistic Fuzzy Topologies Induced by Intuitionistic Fuzzy Approximation Spaces.
- Published in:
- International Journal of Fuzzy Systems, 2017, v. 19, n. 2, p. 285, doi. 10.1007/s40815-016-0237-2
- By:
- Publication type:
- Article
The Set of Optimal Solutions of Geometric Programming Problem with Max-Product Fuzzy Relational Equations Constraints.
- Published in:
- International Journal of Fuzzy Systems, 2016, v. 18, n. 3, p. 436, doi. 10.1007/s40815-015-0083-7
- By:
- Publication type:
- Article
Evolutionary Fuzzy Relational Modeling for Fuzzy Time Series Forecasting.
- Published in:
- International Journal of Fuzzy Systems, 2015, v. 17, n. 3, p. 444, doi. 10.1007/s40815-015-0043-2
- By:
- Publication type:
- Article
Intuitionistic Fuzzy Planar Graphs.
- Published in:
- Discrete Dynamics in Nature & Society, 2014, p. 1, doi. 10.1155/2014/397823
- By:
- Publication type:
- Article
Evaluating Pillar Industry’s Transformation Capability: A Case Study of Two Chinese Steel-Based Cities.
- Published in:
- PLoS ONE, 2015, v. 10, n. 10, p. 1, doi. 10.1371/journal.pone.0139576
- By:
- Publication type:
- Article
Fuzzy Relational Product for Collision Avoidance of Autonomous Ships.
- Published in:
- Intelligent Automation & Soft Computing, 2015, v. 21, n. 1, p. 21, doi. 10.1080/10798587.2014.914273
- By:
- Publication type:
- Article
AGGREGATING FUZZY BINARY RELATIONS AND FUZZY FILTERS.
- Published in:
- Discussiones Mathematicae: General Algebra & Applications, 2018, v. 38, n. 2, p. 273, doi. 10.7151/dmgaa.1293
- By:
- Publication type:
- Article
Lossless Join Decomposition for Extended Possibility-Based Fuzzy Relational Databases.
- Published in:
- Journal of Applied Mathematics, 2014, p. 1, doi. 10.1155/2014/842680
- By:
- Publication type:
- Article
Resolution of Max-Product Fuzzy Relation Equation with Interval-Valued Parameter.
- Published in:
- Complexity, 2019, p. 1, doi. 10.1155/2019/8179763
- By:
- Publication type:
- Article
Reliability Analysis of Annular Blowout Preventer Based on Fuzzy Relation Analysis.
- Published in:
- Chemistry & Technology of Fuels & Oils, 2018, v. 54, n. 2, p. 237, doi. 10.1007/s10553-018-0919-6
- By:
- Publication type:
- Article
REPRESENTATION THEOREMS FOR TRANSITIVE FUZZY ORDERINGS.
- Published in:
- Journal of Mathematical Analysis, 2018, v. 9, n. 1, p. 65
- By:
- Publication type:
- Article
Modelos para el diseño de bases de datos relacionales difusas.
- Published in:
- Revista Cubana de Ciencias Informáticas, 2012, v. 6, n. 4, p. 82
- By:
- Publication type:
- Article
Handling Forecasting Problems Based on Combining High-Order Time-Variant Fuzzy Relationship Groups and Particle Swam Optimization Technique.
- Published in:
- International Journal of Computational Intelligence & Applications, 2018, v. 17, n. 2, p. N.PAG, doi. 10.1142/S1469026818500098
- By:
- Publication type:
- Article
AN ALGORITHM FOR SOLVING FUZZY RELATION PROGRAMMING WITH THE MAX-T COMPOSITION OPERATOR.
- Published in:
- TWMS Journal of Applied & Engineering Mathematics, 2015, v. 5, n. 1, p. 21
- By:
- Publication type:
- Article